MathSciNet Relay Station
MathSciNet bibliographic data
MR981771 60J15 (05C05)
Zuckerman, David Covering times of random walks on bounded degree trees and other graphs. J. Theoret. Probab. 2 (1989), no. 1, 147–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement